# SDR DLL19000275

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608987101
- Condition: Corroded
- Location: Bs 679
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE BELLY SKIN WAS FOUND WITH A CRACK DUE TO CORROSION AT FS 679 JUST TO THE RIGHT OF THE BL 0 SPLICE (STRINGER 33).  THE CORRODED AREA OF SKIN WAS CUT OUT WITH A 13 X 7 CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 369244-14, REV A.
